# SDR 95ZZZX2965

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7171Y
- Make and model: Piper PA-30
- Aircraft serial: 30191
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 2296602
- Condition: Frayed
- Location: Stabilizer
- Part time: 5,123 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF STABILIZER UPPER CABLE FOUND APPROXIMATELY 8 CABLE STRANDS BROKEN AT EYE FORMED BY THIMBLE.  CABLE APPEARED TO BE IN GOOD CONDITION; OTHERWISE, NO APPARENT CAUSE NOTED.
